# SDR REXA2011100900701

- Difficulty date: October 9, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 18,290 hours, 16,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 &4 OVERHEAD EMERERGENCY EXIT FLOOD LIGHTS INOPERATIVE.  SWAPPED BULBS IAW AMM 33-51-16 AND DEFERRED CEILING FLOOD LIGHTS PER MEL 33-51-11 AUTH 52528 CAT C PER MOC SB PLACARD INSTALLED.
